# SDR 2018FA0000395

- Difficulty date: September 28, 2018
- Submitted: September 28, 2018
- Operation: General aviation
- Aircraft: N120GE
- Make and model: Honda HA-420
- Aircraft serial: 42000093
- Aircraft time: 220 hours, 171 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: HJ113240010001
- Part serial: FEB162254
- Condition: Loose
- Location: Zone 100
- Part time: 220 hours, 171 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MAIN WHEELS UNDER TORQUE FROM PRODUCTION:  WE HAVE NOW REPLACED FOUR MAIN WHEELS ASSY. FROM NEW AND ALL FOUR WHEEL NUTS HAVE BEEN LOOSE ON THE AXLE SINCE THE AIRCRAFT WENT INTO SERVICE. IT WAS NOT DISCOVERED UNTIL THE WHEEL WAS REPLACED. OEM HAS BEEN CONTACTED ABOUT THE MAIN WHEEL BEING LOOSE ON THE AXLE BUT YET NO RESPONSE ON HOW THEY ARE GOING TO FIX THE PROBLEM.
